# SDR 39NR2013112162

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A3101
- Condition: Misrepaired
- Location: Bs 727e S2r
- Part time: 16,490 hours, 16,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL MISDRILLED AT BS 727E STRINGER 2R.  REPAIRED FUSELAGE SKIN PANEL AT BODY STATION 727E STRINGER 2R IAW EC/RA 5310-05885.
